# SDR GTIA2025011338668

- Difficulty date: January 13, 2025
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N645NK
- Make and model: Airbus A320-232
- Aircraft serial: 7008
- Aircraft time: 30,676 hours, 13,923 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Access Panel
- Part number: D55184310013
- Part serial: C026863
- Condition: Damaged
- Location: Zone 300
- Part time: 30,676 hours, 13,923 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING MATERIAL ON TRAILING EDGE OF ACCESS PNL 344BB ON HORIZONTAL STABILIZER. RAF-01 3432896-01 GENERATED-REPAIRED ACCESS PANEL 344BB AT RH HORIZONTAL STABILIZER I.A.W. EC 5513-2503, EA 55-0001-25 REVISION 0 AND EA 55-0001-25 PART 1.
